# SDR CA060315001

- Difficulty date: March 14, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Snias AS332L
- Aircraft time: 17,554 hours
- Engine: Tmeca MAKILA1A
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bracket
- Part number: 332A67145620
- Condition: Cracked
- Location: M/R Deice System
- Part time: 186 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE DAILY INSPECTION, TWO MAIN ROTOR DEICE BRACKET WERE FOUND TO HAVE CRACKS IN THE SAME AREA. THESE BRACKETS WERE REPLACED AND THE A/C RETURNED TO SERVICE.
